# SDR R61A201711080820

- Difficulty date: October 19, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 17000202
- Aircraft time: 25,728 hours, 20,091 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR FCBS 55-10-00-005, CRACKED RIBS ON RT HORIZONTAL STABILIZER BETWEEN FRONT SPAR AND MID SPAR.  REMOVED AND REPLACED RIB 11 AND 12 ON RT HORIZONTAL STAB BETWEEN FRONT AND MID SPAR.
